Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Nonlinear transformations for accelerating the convergence of $ M$-dimensional series


Authors: N. C. Albertsen, G. Jacobsen and S. B. Sørensen
Journal: Math. Comp. 41 (1983), 623-634
MSC: Primary 65B10
DOI: https://doi.org/10.1090/S0025-5718-1983-0717708-9
MathSciNet review: 717708
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two transformations for accelerating the convergence of infinite M-dimensional series are presented. They are generalizations of Shanks' e-transformation and Levin's one-dimensional transformations, respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65B10

Retrieve articles in all journals with MSC: 65B10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1983-0717708-9
Article copyright: © Copyright 1983 American Mathematical Society